# SDR HNAA2013040800213

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320983
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR FRAME IS CORRODED AT LOWER SECTION.  REMOVED LAV BOX CUT OUT DAMAGE IAW RD8-53-2103.  R & R LAV SERVICE DOOR FRAME MACHINED DOUBLER IAW DWG 85320983 AND EA09-2013-011 AND EO8-53-13-0176.
